# SDR AALA202308304525

- Difficulty date: June 16, 2023
- Submitted: August 30, 2023
- Operation: Air carrier
- Aircraft: N712US
- Make and model: Airbus A319-112
- Aircraft serial: 1038
- Aircraft time: 63,683 hours, 37,241 cycles
- System (JASC): 5754 · Leading Edge Devices
- Part: Slat
- Part number: D5746027801300
- Part serial: SA2038
- Condition: Worn
- Location: Zone 600 - Rh Wi
- Part time: 63,683 hours, 37,241 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AIRCRAFT IN BASE MAINTENANCE: RIGHT WING LEADING EDGE #2 SLAT INBOARD TRAILING EDGE WORN. REPAIRED SLAT PER SRM 57-43-21-300-021.
